# SDR MALA030568

- Difficulty date: December 19, 2003
- Submitted: December 26, 2003
- Operation: Air carrier
- Aircraft: N417XJ
- Make and model: Saab 340B
- Aircraft serial: 340B417
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: D49412001
- Part serial: 6201096
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 3114, ON GEAR RETRACTION HYDRAULIC PUMP DID NOT RUN AND INTRANSIT LIGHT DID NOT COME ON.  AIR RETURN TO MSP.  MAINTENANCE REPLACED LANDING GEAR CONTROL UNIT P/N D494-12-001, S/N OFF 620/10-96, S/N ON 619/10-96, IAW AMM 32-31-05-2, OPS CHECKS GOOD.
